# SDR REXA2016011500046

- Difficulty date: January 15, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N8960A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7690
- Aircraft time: 23,858 hours, 21,351 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Debonded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL PHOTO LUMINESCENT EMER FLOOR LIGHTS STAINED & DISBONDED.  R & R ALL PHOTO LUMINESCENT EMER FLOOR LIGHTS ON PANEL RACK.
